# SDR HALA9700190

- Difficulty date: October 30, 1997
- Submitted: March 26, 2000
- Operation: Air carrier
- Aircraft: N673MC
- Make and model: Doug DC-9-51
- Aircraft serial: 47726
- System (JASC): 5313 · Fuselage Main, Longeron/Stringer
- Part: Longeron
- Condition: Corroded
- Location: Bs 1151-1167
- Stage of operation: IN
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

LEFT CUSP BEAM (LONGERON 18L) BETWEEN FS 1151 AND 1167 CORRODED OUT OF LIMITS.  CUT OUT DAMAGED MATERIAL, FABRICATED AND INSTALLED NEW BEAM, FILLER AND STRAPS PER SRM 53-05 FIGURE 25.  (M)
